# SDR FDEA200909023243

- Difficulty date: September 2, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 453N161130
- Condition: Corroded
- Location: Floor Board
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PLATE SPLICE STRAP AT BS 1330 FOUND CORRODED.  REMOVED AND REPLACED IAW AMM 25-50-04 REV 4.   REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
